# SDR HEEA079087

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 214001970111
- Part serial: SS82
- Condition: Rough
- Location: Fly By Wire Sys
- Component: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR FLY BY WIRE ACTUATOR MOVEMENT IS ROUGH AND RATCHETY.
